# SDR ABXA20190709121

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 85,253 hours, 16,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT FUSELAGE STATION 955 FAILSAFE STRAP AT THE AFT SIDE OF THE LOWER BOLT HOLE COMMON TO THE T-FITTING. THE FAILSAFE STRAP WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
